Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 14, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Apr 10, 2017, 12:27 AM CDT for Lincoln County, Wisconsin. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2017, 12:27 AM CDT (05:27 UTC)
- Expired
- Apr 10, 2017, 1:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lincoln County, WI
The radar
The Green Bay radar (KGRB), 163 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 1:15 AM CDT | HAIL 0.88 | Merrill, WI | ALSO 50 MPH WIND GUSTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 12:01 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -294 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
788
WUUS53 KGRB 100527
SVRGRB
WIC069-100630-
/O.NEW.KGRB.SV.W.0014.170410T0527Z-170410T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service GREEN BAY WI
1227 AM CDT MON APR 10 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Lincoln County in north central Wisconsin...
* Until 130 AM CDT.
* At 1227 AM CDT, severe thunderstorms were located along a line
extending from 11 miles south of New Wood Wildlife Area to near
Spencer, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near,
New Wood Wildlife Area around 1240 AM CDT.
Tomahawk around 1255 AM CDT.
Council Grounds State Park around 110 AM CDT.
Merrill around 115 AM CDT.
Other locations impacted by these severe thunderstorms include
Mccord, Heafford Junction, Gleason, Bradley, Dudley, Jeffris, Spirit
Falls, Bill Cross Rapids Wildlife Area, Otis and Bloomville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4556 9004 4555 8943 4551 8942 4512 8946
4512 9004
TIME...MOT...LOC 0527Z 218DEG 51KT 4515 9002 4468 9028
HAIL...1.25IN
WIND...60MPH
$$
Eckberg3 follow-up statements
502
WWUS53 KGRB 100544
SVSGRB
Severe Weather Statement
National Weather Service GREEN BAY WI
1244 AM CDT MON APR 10 2017
WIC069-100630-
/O.CON.KGRB.SV.W.0014.000000T0000Z-170410T0630Z/
Lincoln WI-
1244 AM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR LINCOLN COUNTY...
At 1243 AM CDT, severe thunderstorms were located along a line
extending from near New Wood Wildlife Area to 13 miles west of
Mosinee, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Tomahawk around 100 AM CDT.
Merrill and Council Grounds State Park around 115 AM CDT.
Other locations impacted by these severe thunderstorms include
Mccord, Heafford Junction, Gleason, Bradley, Dudley, Jeffris, Spirit
Falls, Bill Cross Rapids Wildlife Area, Otis and Bloomville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4556 9004 4555 8943 4551 8942 4512 8946
4512 9004
TIME...MOT...LOC 0543Z 218DEG 45KT 4528 8985 4482 8996
HAIL...1.00IN
WIND...60MPH
$$
Eckberg584
WWUS53 KGRB 100618
SVSGRB
Severe Weather Statement
National Weather Service GREEN BAY WI
118 AM CDT MON APR 10 2017
WIC069-100630-
/O.CON.KGRB.SV.W.0014.000000T0000Z-170410T0630Z/
Lincoln WI-
118 AM CDT MON APR 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EASTERN LINCOLN COUNTY...
At 117 AM CDT, severe thunderstorms were located along a line
extending from Rhinelander to 9 miles east of Merrill, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
these severe thunderstorms will remain over mainly rural areas of
eastern Lincoln County, including the following locations: Gleason,
Bloomville, Doering, Dudley and Jeffris.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4512 8953 4555 8961 4555 8943 4551 8942
4512 8946
TIME...MOT...LOC 0617Z 226DEG 53KT 4561 8939 4515 8950
HAIL...1.00IN
WIND...60MPH
$$
Eckberg837
WWUS53 KGRB 100624
SVSGRB
Severe Weather Statement
National Weather Service GREEN BAY WI
124 AM CDT MON APR 10 2017
WIC069-100634-
/O.EXP.KGRB.SV.W.0014.000000T0000Z-170410T0630Z/
Lincoln WI-
124 AM CDT MON APR 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN COUNTY WILL
EXPIRE AT 130 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with these
thunderstorms.
A severe thunderstorm watch remains in effect until 500 AM CDT for
north central Wisconsin.
LAT...LON 4512 8953 4555 8961 4555 8943 4551 8942
4512 8946
TIME...MOT...LOC 0624Z 218DEG 51KT 4567 8932 4521 8943
$$
EckbergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 9:13 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 9, 9:13 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 913 PM CDT Sun Apr 9 2017 Updated aviation portion for 06Z TAF issuance and new information added to update section .UPDATE... Issued at 858 PM CDT Sun Apr 9 2017 The first round of storms has now shifted into Upper Michigan, but additional develop was occurring back to the west over eastern Minnesota, northeast Iowa, and western Wisconsin. That should shift northeast into the area later tonight. The focus is again likely to be across the north. Since the combo outflow boundary/cool front has sagged south to around highway 29, the storms should be elevated by the time they arrive in the area. That will make hail the primary threat. There is also concern that a flooding threat could develop over the portions of north-central Wisconsin that got significant rain during the late afternoon. The RHI ASOS reported 1.56 inches of rain during the afternoon and early evening. The rains so far have basically fallen within an area bounded by Rhinelander, Argonne, and Iron Mountain on the north and Merrill, Antigo, and Wausaukee on the south. Although northern Wisconsin has been fairly dry recently, if additional rains fall in the same area area, some localized flooding could develop. The RAP and HRRR suggest another substantial round of rains will move through the north between 1100 pm and about 300 am, with yet another possible mid-morning Monday. Will be closely monitoring the mesoscale structure of the additional convection for training storms and an increased flooding potential. Updated product suite will be out withiin about 1/2 hour. && .SHORT TERM...Tonight and Monday Issued at 302 PM CDT Sun Apr 9 2017 Main forecast focus to be on thunderstorm chances late this afternoon into the overnight hours and the potential for any of these storms to become severe. The 19z MSAS analysis showed an area of low pressure on the Nebraska/Iowa border with a warm front extended northeastward through central IA into north-central WI. Dew points have climbed into the upper 40s to lower 50s across northeast WI and the radar mosaic now picking up a band of showers and thunderstorms along the warm front. Some of these storms have become strong and will need to be watched. The warm front is forecast to stall near its current location tonight as the low pressure rides northeast along the stalled boundary. The strongest frontogenetical forcing/baroclinic zone would then set-up along and north of the boundary and it is this location that should see the highest precipitation chances. Furthermore, northern WI will reside on the edge of a mid-level cap, thus a better chance of seeing thunderstorms continue through most of the night. Best severe potential should also be across the north where shear is the strongest (> 50 kts) and provide sufficient updrafts to possibly allow a few storms to approach severe limits. For central and east-central WI, it may take until the approach of the surface low to allow for showers or thunderstorms to move into this part of the state, mainly after midnight. While central/east-central WI to have more instability, the shear is not as strong compared to northern WI (40 kts). The key to any severe potential here is the capping inversion which may not break. Anticipate thunder chances to diminish later tonight, but showers to persist into Monday. Min temperatures to be in the upper 30s to lower 40s north, lower to middle 50s south. The surface low is forecast to ride the stalled boundary across central/east-central WI Monday morning and will continue to bring rain showers to northern WI and a good chance of showers/isolated thunderstorms to central/east-central WI. As the surface low exits Monday afternoon, this will allow the frontal boundary to start sagging south and exit the forecast area by late afternoon with additional rain showers possible due to the deformation axis rotating through the area. Colder air is expected to get pulled into northern WI later in the day and may allow for some snow to mix with the rain over Vilas county toward evening. A wide range in temperatures can be expected on Monday with north-central WI essentially seeing steady or slowly falling temperatures into the middle 30s to around 40 degrees, while southern sections of the forecast area reach the lower 60s. .LONG TERM...Monday Night Through Sunday Issued at 302 PM CDT Sun Apr 9 2017 Primary issue Monday night is the rain to snow or mix transition as compact low pressure system tracks across the state. Colder air in the wake of the system will produce some snow accumulation, especially on grassy areas. How far southeast to mention this snowfall and snow accumulation varies from model to model. The colder NAM and ECMWF bring a minor snow accumulation all the way to the fox cities, while the warmer GFS confines the snow further northwest. Several inches of accumulation still likely across North central Wisconsin, in the deformation area of the nearly stacked 850 to 700mb low system. The stacked system may also tend to have a slow departure Tuesday morning with additional small mixed pcpn chances. Eventually dry weather will return Tuesday into Wednesday with weak upper ridging. A weak short wave and cold front passage Wednesday night may produce a chance of showers, possibly mixed across the north. Upper ridging resumes for the rest of the week with a gradual warming trend. Next frontal system arrives for the start of next weekend. && .AVIATION...for 06Z TAF Issuance Issued at 858 PM CDT Sun Apr 9 2017 Still expect lower clouds and visibilities to expand southeast across the area in the wake of a cold front/outflow boundary sagging south across the area, although that has been slow to occur thus far. Perhaps it will start to happen faster once the next round of convection arrives in the area later tonight. Still expect LLWS for a time in advance of the front over east-central Wisconsin tonight. && .HYDROLOGY... Issued at 302 PM CDT Sun Apr 9 2017 Potential of an inch to two inches of rainfall roughly northwest of line from Marshfield to Crivitz. A warm front positioned across northern Wisconsin will be the primary focus of showers and storms tonight into Monday. Monday into Monday night, rain will become more widespread as a low pressure system tracks across central and northeast Wisconsin. The previous warm front is expected to shift south a bit as near stationary front and will be the primary focus of more rainfall. The greatest rainfall amounts are expected to be associated with this frontal boundary. Will issue an ESF due to the potential of 1 to 2 inches of rainfall and some river rises. But due to dry conditions across the north, the rainfall will also serve as welcome relief for high fire danger. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........Skowronski SHORT TERM.....AK LONG TERM......TDH AVIATION.......Skowronski HYDROLOGY......TDH
Hazardous weather outlook, Apr 9, 9:45 PM CDT, 2 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 945 PM CDT Sun Apr 9 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 945 PM CDT Sun Apr 9 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms are likely across central and northern Wisconsin tonight. There is also a chance of thunderstorms in east-central Wisconsin after midnight. Some of storms could be severe and produce hail 1 inch in diameter or larger. Heavy rainfall is also possible, especially across the north. .DAYS TWO THROUGH SEVEN...Monday through Sunday Showers and a few thunderstorms will continue Monday. Some of the storms could produce heavy rain and hail, though the risk of severe hail will be much lower than tonight. The rain showers should change to snow showers across far northern Wisconsin Monday night, with a small accumulation possible, mostly on the grass. .SPOTTER INFORMATION STATEMENT... Formal spotter activation will not be needed tonight, though spotters are requested to report and hail or flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-101100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 945 PM CDT Sun Apr 9 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight High waves and gusty south winds will continue to pose a threat to mariners with small craft on Lake Michigan. There is a chance of thunderstorms. A few storms could produce hail and gusty winds. Warm moist air moving over the cool waters of Lake Michigan may produce some marine fog at times. .DAYS TWO THROUGH SEVEN...Monday through Sunday Marine fog could last into part of Monday before dissipating. Scattered thunderstorms could also be a hazard to mariners on Monday. Skowronski
In the hours before
Special weather statement, Apr 9, 10:56 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service GREEN BAY WI
1056 PM CDT SUN APR 9 2017
WIZ005-010-100515-
Vilas WI-Oneida WI-
1056 PM CDT SUN APR 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR VILAS AND NORTHWESTERN ONEIDA
COUNTIES UNTIL 1215 AM CDT...
At 1055 PM CDT, Doppler radar was tracking a strong thunderstorm
near Phillips, or 12 miles south of Park Falls. Scattered showers
and thunderstorms were also moving across northern Oneida into Vilas
County. A severe thunderstorm was also located about 17 miles west
of Meford.
The thunderstorms were moving to the northeast around 45 mph.
Some of the stronger storms could produce three quarter inch hail
and winds in excess of 40 mph. Residents should continue to monitor
later statements and possible warnings as thunderstorms move across
the region into early Monday morning.
This strong thunderstorm will be near...
Squirrel Lake around 1125 PM CDT.
Lac Du Flambeau around 1130 PM CDT.
Boulder Junction around 1200 AM CDT.
Other locations impacted by this storm include Sayner, Land O Lakes,
Lac Vieux Desert, Hazelhurst, Woodruff, St Germain, Arbor Vitae,
Trout Lake, Manitowish Waters and Star Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4613 8906 4556 8982 4556 9004 4598 9005
4598 8993 4630 8993
TIME...MOT...LOC 0349Z 239DEG 33KT 4576 9037
EckbergLocal storm report, Apr 9, 11:31 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1131 PM CDT SUN APR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND GST LAC DU FLAMBEAU 45.96N 89.88W
04/09/2017 E50 MPH VILAS WI LAW ENFORCEMENT
RELAYED FROM A DNR OFFICIAL
&&
BERSCHLocal storm report, Apr 9, 11:32 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1132 PM CDT SUN APR 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM HAIL LAC DU FLAMBEAU 45.96N 89.88W
04/09/2017 E1.75 INCH VILAS WI LAW ENFORCEMENT
1130 PM HAIL 2 S LAC DU FLAMBEAU 45.93N 89.88W
04/09/2017 M1.00 INCH VILAS WI TRAINED SPOTTER
WINDS ESTIMATED 40-45MPH
&&
BERSCHLocal storm report, Apr 10, 12:22 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1222 AM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG WOODRUFF 45.90N 89.69W
04/09/2017 ONEIDA WI TRAINED SPOTTER
TREES DOWN. DELAYED REPORT. TIME ESTIMATED
&&
BERSCHLocal storm report, Apr 10, 12:24 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1224 AM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM HAIL CONOVER 46.04N 89.25W
04/10/2017 M0.88 INCH VILAS WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Apr 10, 12:26 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1226 AM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG ARBOR VITAE 45.91N 89.65W
04/09/2017 VILAS WI PUBLIC
MANY TREES DOWN. FROM OF WSAW
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:13 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 62 min |
| Apr 9, 8:14 PM CDT | Severe Thunderstorm Warning | GRB | Florence | 17 min |
| Apr 9, 9:17 PM CDT | Special Weather Statement | GRB | Florence | 58 min |
| Apr 9, 10:32 PM CDT | Special Weather Statement | GRB | Vilas | 88 min |
| Apr 9, 10:56 PM CDT | Special Weather Statement | GRB | Vilas | 79 min |
| Apr 9, 11:25 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 50 min |
| Apr 9, 11:35 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 55 min |
| Apr 10, 12:06 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Vilas | 39 min |
| Apr 10, 12:12 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 48 min |
| Apr 10, 12:23 AM CDT | Severe Thunderstorm Warning | GRB | Oneida | 37 min |
| Apr 10, 12:54 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 46 min |
| Apr 10, 12:59 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 31 min |
| Apr 10, 1:11 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Oneida | 33 min |
| Apr 10, 1:23 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Shawano | 25 min |
| Apr 10, 1:51 AM CDT | Special Weather Statement | GRB | Portage | 39 min |
| Apr 10, 4:20 AM CDT | Small Craft Advisory | GRB | 24 hr | |
| Apr 10, 6:03 AM CDT | Special Marine Warning | GRB | 57 min | |
| Apr 10, 6:32 AM CDT | Special Weather Statement | GRB | Kewaunee | 43 min |
| Apr 10, 6:50 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 25 min |
| Apr 10, 6:54 AM CDT | Special Marine Warning | GRB | 96 min | |
| Apr 10, 7:33 AM CDT | Special Weather Statement | GRB | Marathon, Portage, Wood | 27 min |
| Apr 10, 8:38 AM CDT | Special Weather Statement | GRB | Menominee, Outagamie, Shawano, Waupaca | 37 min |
| Apr 10, 9:31 AM CDT | Special Weather Statement | GRB | Marinette | 29 min |
| Apr 10, 10:17 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| Apr 10, 10:28 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 4 days |
| Apr 10, 3:13 PM CDT | Winter Weather Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more | 18 hr |
| Apr 10, 6:42 PM CDT | Special Weather Statement | GRB | Winnebago | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.